# SDR SWIA2020021448497

- Difficulty date: January 3, 2020
- Submitted: February 14, 2020
- Operation: Air carrier
- Aircraft: N978SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7953
- Aircraft time: 40,206 hours, 34,146 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 449-499
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SIDEWALL SEAT TRACK #5 REQUIRES FABRICATION DUE TO CORROSION FS449.85+FS499.  1018131 2000/0042 #7568405   (C-CHECK) RO 2/10/2020   DRILLED AND LOCATED NEW SEAT TRACK IAW CRJ-200, TR,AND REO.
